MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381929
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that after the completion of treatment a valve of an ideal sheath got detached when it was being withdrawn out of the patient's body.No patient injury and no additional procedure required.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed and evidence of clinical use was noted.The root cause could not be determined however, it is likely that significant force was applied to the device during removal attempts.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key12128749
Report Number1721504-2021-00053
Device Sequence Number4424779
Product Code DYB
UDI-Device Identifier10884450381929
UDI-Public10884450381929
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2023
Device Model Number10884450381929
Device Catalogue NumberPID6F16025PW/JPA
Device Lot NumberH2009560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2021
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1